Life; Cris.co in a Plastic Bag

18 01 2009

It has been a whirlwind lately – I have been dealing with the inspection and financing on our new house and trying to pack to move – which will hopefully occur on 2/12.  We are literally only moving about 3.5 miles away from where I live now.


During the move, I found a pile of old photos and letters.  Quite a few were from my best friend from high school – she was killed in a car accident when we were 19.  Life is so chaotic at times and I remember the sadness thinking about the fact that she would never get married, never have babies – and selfishly, that she would not be in my life to fill it up with the most obnoxious laughter…she was an amazing woman and I hope she is at peace.

I am on the pill to gear up for #3.5 and boy is it making me retain all sorts of water…feeling really, really fat…so I took a bold move and worked out using a gift my friend bought me – it is My Pers.onal Fitn.ess Train.er for the Wii – I did 1/2 hour and my arms, which are like Cris.co in a plastic bag, could not keep up…sigh…
Advertisements

Actions

Information

6 responses

18 01 2009
Katie

I felt really bloated on the pill too, my swelling didn’t start to go down until after the retrieval-hang in there, good luck with your move!

18 01 2009
sprogblogger

Perhaps I shall blame my current state of sloth and bloatiness on the patches.

Though I suspect that the waffles I ate for breakfast are the more likely culprit.

18 01 2009
Nikki

The pill bloat was replaced by the stim bloat. Now, 11 days after ER, I don’t know what to blame the bloat on! 🙂

So sorry about your friend. I hope she’s at peace.

Good luck with the packing and moving! That’s a full time job when it happens!

18 01 2009
Caroline

I’m sorry to hear about your friend.

I hope that the packing goes well. It is a huge job.

18 01 2009
Mrs. Spit

Hmm. Got any of your grandma’s onion syrup around?

When I was a little girl, my nanny would give me cod liver oil in the winter. Icky.

Sorry you are so bloated!

19 01 2009
April

oh goodness. we saw friends this weekend. and my md friend asked if i was on drugs yet b/c i looked like i was really retaining water. hmmm…. just the pill and lupron. i do feel puffy though. darnit!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: